Benylin Mucus Cough Max Menthol - 150ml

Based on 1 reviews
Benylin
£6.19
In stock
£6.19
Checked for Accuracy by James O'Loan . CEO & Prescribing Pharmacist . on 26/01/2022

What is Benylin Mucus Cough Max Menthol? 

Benylin Mucus Cough Max Menthol contains the active ingredient guaifenesin, which is an expectorant. It works to relieve the symptoms of an uncomfortable, chesty cough by loosening phlegm (mucus) to make it easier for you to cough it up. Benylin Mucus Cough Max Menthol will reduce the frequency of your coughs to give your throat time to recover.

What is the recommended dosage?

Always take Benylin Mucus Cough Max Menthol exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. For children over the age of 12 and adults, take two 5 ml spoonfuls (total of 10 ml) 4 times a day. Benylin Mucus Cough Max Menthol is suitable to be taken with or without food or drink. Do not exceed the stated dose.

What is the best remedy for a cough? 

When you’ve got a cough, it’s important to rest and drink plenty of fluids so you can let your body recover. There are some treatments that can help to ease your symptoms too, such as cough syrup, cough medicine, and cough sweets. There are several varieties based on whether your cough is a dry, tickly or mucus cough. 

Which cough syrup do I need?

Choosing the right cough medicine can be as irritating as the cough itself. There are lots of different types to choose from - treatments tailored for tickly and chesty coughs, to medicines designed to be taken at night and during the day. It’s important to recognise the type of cough that you have - is it dry or chesty? Does it trouble you more at night or during the day? If you’re struggling to understand the type of cough you have, speak to a pharmacist and they will be able to help you choose a suitable treatment.

Is Benylin Mucus Cough Max Menthol suitable for children?

Benylin Mucus Cough Max Menthol is suitable for children aged 12 years and over. If you’re looking for a mucus cough remedy for a child under the age of 12, speak to your doctor or Chemist4U pharmacist for advice on alternative treatment options.

Is Benylin Mucus Cough Max Menthol suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. This medicine should not be used during pregnancy or if you’re breastfeeding unless advised by a medical professional.

Does Benylin Mucus Cough Max Menthol cause drowsiness? 

Benylin Mucus Cough Max Menthol is not expected to affect your ability to drive or operate machinery. However, if you do experience drowsiness or dizziness, do not drive or use machinery until your symptoms pass.

When should this product not be used? 

Benylin Mucus Cough Max Menthol may be unsuitable for certain people. Do not take this medicine if you are allergic to guaifenesin or any of the other listed ingredients. Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:

  • Are taking, have recently taken, or might take any other medicine

  • Have had a cough for more than 7 days, if your cough recurs or is accompanied by a fever, rash or persistent headache

  • Have a persistent cough that may be caused by asthma

  • Have a cough which brings up a lot of mucus (phlegm)

  • Suffer from liver or kidney problems

  • Are taking alcohol

  • Are undergoing urine tests as this medicine can affect some results

Are there any side effects? 

Like all products, Benylin Mucus Cough Max Menthol may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Side effects may include: 

  • Nausea or vomiting

  • Stomach pain

  • Diarrhoea

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Store this medicine in its original container to protect it from the light. Do not use it if the bottle seal is broken. Do not use after the expiry date, referring to the last day of the month stated on the packaging.  Do not throw away any medicines via wastewater or household waste.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Active Ingredients

  • Guaifenesin

Ingredients

  • The active substance is guaifenesin. Each ml of oral solution contains 20 mg of guaifenesin. Each 10 ml of oral solution contains 200 mg of guaifenesin. The other ingredients are: Xanthan gum, sodium chloride, saccharin sodium, ammonium glycyrrhizate, citric acid, sodium citrate, macrogol glycerol hydroxystearate 40, levomenthol, raspberry flavour (includes ethanol), glycerol, macrogol 1500, propylene glycol (E1520), ethanol, purified water, sodium benzoate (E211), Ponceau 4R (E124), caramel (E150)

Product Data
Days Supply
180
Active Ingredient(s)
Guaifenesin

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

By ,
5
Find this the best for annoying congested cough
5 1

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here